# SDR DALA2016102407529

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 59,400 hours, 42,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP FROM ROW 31 TO TAIL.  REPLACED BATTERY PACK.  OPS CKS GOOD.
